# SDR SWAA2023070758878

- Difficulty date: June 14, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA 2023-378911<[01] REPLACED SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801;[02] TASK COMPLETED
